Hari M. Srivastava
Department of Mathematics and Statistics
University of Victoria
Victoria, British Columbia V8W 3P4
S., and Srivastava, H.M.,
Some Generalized Convolution Properties Associated with Certain
Subclasses of Analytic Functions, Volume
3, Issue 3, Article 42,
K., Owa, S.
and Srivastava, H.M.
Integral Means Inequalities for Fractional Derivatives of Some
General Subclasses of Analytic Functions, Volume
3, Issue 5, Article 66,
Srivastava, H.M., Ling, Y. and
Some Distortion Inequalities Associated with the Fractional
Derivatives of Analytic and Univalent Functions, Volume
2, Issue 2, Article 23, 2001.